On direct sum decompositions of hestenes algebras

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In a *-linear Hestenes algebra, the elements with *-reciprocals are characterized by means of certain direct sum decompositions of the algebra.

Original languageEnglish (US)
Pages (from-to)50-54
Number of pages5
JournalIsrael Journal of Mathematics
Volume2
Issue number1
DOIs
StatePublished - Mar 1 1964
Externally publishedYes

Fingerprint

Direct Sum
Linear algebra
Decompose
Algebra

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{06b9f4771a144bfead7f6bf2025af7b6,
title = "On direct sum decompositions of hestenes algebras",
abstract = "In a *-linear Hestenes algebra, the elements with *-reciprocals are characterized by means of certain direct sum decompositions of the algebra.",
author = "Adi Ben-Israel",
year = "1964",
month = "3",
day = "1",
doi = "10.1007/BF02759734",
language = "English (US)",
volume = "2",
pages = "50--54",
journal = "Israel Journal of Mathematics",
issn = "0021-2172",
publisher = "Springer New York",
number = "1",

}

On direct sum decompositions of hestenes algebras. / Ben-Israel, Adi.

In: Israel Journal of Mathematics, Vol. 2, No. 1, 01.03.1964, p. 50-54.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On direct sum decompositions of hestenes algebras

AU - Ben-Israel, Adi

PY - 1964/3/1

Y1 - 1964/3/1

N2 - In a *-linear Hestenes algebra, the elements with *-reciprocals are characterized by means of certain direct sum decompositions of the algebra.

AB - In a *-linear Hestenes algebra, the elements with *-reciprocals are characterized by means of certain direct sum decompositions of the algebra.

UR - http://www.scopus.com/inward/record.url?scp=51649142525&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51649142525&partnerID=8YFLogxK

U2 - 10.1007/BF02759734

DO - 10.1007/BF02759734

M3 - Article

VL - 2

SP - 50

EP - 54

JO - Israel Journal of Mathematics

JF - Israel Journal of Mathematics

SN - 0021-2172

IS - 1

ER -